Schroedinger operator on homogeneous metric trees: spectrum in gaps

Sobolev, Alexander V and Solomyak, Michael (2002) Schroedinger operator on homogeneous metric trees: spectrum in gaps. Reviews in Mathematical Physics, 14 (5). pp. 421-467. ISSN 0129-055X

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: EPrints Services
Date Deposited: 06 Feb 2012 18:52
Last Modified: 19 Jun 2012 15:46
URI: http://sro.sussex.ac.uk/id/eprint/18682
📧 Request an update